# SDR CALA2021102201947

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: D5337704320090
- Condition: Cracked
- Location: Lh Fr 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 43 FOOT AFT INBOARD ATTACHMENT HOLE IS CRACKED IN THE C ENTER WING BOX UPPER MOST LAYER AT 2:00 - SUPPORT TASK AD 2020-1 8-06 - NR 9294751 (28751) GENERATED BY V061633 AT HAECO LCQ. REPLACED FRAME AND REAMED HOLE TO .4060 TO REMOVE INDICATION IAW EC/RA 5331-02777 AND EA 5330-06692-003. ACCOMPLISHED BY V061616 , INSP BY N078570.
